# SDR AALA20001171

- Difficulty date: July 15, 2000
- Submitted: September 26, 2000
- Operation: Air carrier
- Aircraft: N489AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49682
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Valve
- Condition: Leaking
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

IAD - FLT 1463 - AFTER TAKEOFF NOSE GEAR WOULD NOT RETRACT, RECYCLED GEAR AND NOSE GEAR STILL DID NOT RETRACT.  REPLACED SERVICE VALVE AND ACCOMPLISHED GEAR SWING.  SYSTEM GROUND CHECKED, NORMAL OPERATION.  (X)
